# SDR AWHA20130530001

- Difficulty date: May 29, 2013
- Submitted: May 30, 2013
- Operation: Air carrier
- Aircraft: N897FE
- Make and model: Cessna 208B
- Aircraft serial: 0213
- Aircraft time: 10,112 hours, 11,772 cycles
- Engine: Pwa PT6A114
- Engine time: 6,944 hours, 8,257 cycles
- Propeller: Mcauly 3GFR34C703
- System (JASC): 7314 · Engine Fuel Pump
- Part: Drive Shaft
- Condition: Detached
- Location: Fuel Pump
- Component: Fuel Pump
- Component part number: 7028015
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE FUEL PUMP GARLOC SEAL REPLACEMENT FOR LEAKAGE, THE MECHANIC INSPECTED THE FUEL PUMP DRIVE GEAR AND IT BECAME DECOUPLED FROM THE FUEL PUMP.  THIS IS NOT NORMAL FOR THIS MODEL PUMP.  THE ACCESSORY DRIVE GEAR IS HOLLOW AND HAD THE FUEL PUMP DRIVE MIGRATED FORWARD AND DECOUPLED FROM THE PUMP, THE FCU WOULD HAVE LOST REFERENCE AND CAUSED AN INFLIGHT SHUTDOWN.  INSPECTION OF THE DRIVE GEAR APPEARS THE RETAINER IS DEFORMED AND INEFFECTIVE.
